# SDR UPS403190

- Difficulty date: May 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N671UP
- Make and model: Boeing 747123F
- Aircraft serial: 20327
- System (JASC): 7530 · Compressor Bleed Control
- Part: Clamp
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

FLIGHT CREW REPORTED, FIRE INDICATION ON NR 2 ENGINE.  SHUTDOWN ENGINE VIA CHECKLIST.  ALL INDICATIONS OF FIRE OUT, FL 330, TIME 0355Z.  AFTER ENGINE WAS SECURED, OIL PRESSURE MAINTAINED 18-20 PSI, DISCHARGED FIRE BOTTLE.  REMOVED AND REPLACED FIRE BOTTLE PER MM 26-21-03.  INSPECTED ENGINE, FOUND BLEED AIR LEAK AT PRESSURE RELIEF VALVE.  REPLACED CLAMP AND LEAK CHECKED GOOD.  ACCOMPLISHED INSPECTION PER MM 72-00+00 698-17, NO DEFFECTS.
